×

Found 4 Documents (Results 1–4)

Introduction to sublinear analysis. II: Symmetric case. (English. Russian original) Zbl 1382.49011

J. Math. Sci., New York 225, No. 2, 265-321 (2017); translation from Sovrem. Mat., Fundam. Napravl. 57, 108-161 (2015).
MSC:  49J50 49J52 46G05
PDFBibTeX XMLCite
Full Text: DOI

Compact subdifferentials in Banach spaces and their applications to variational functionals. (English. Russian original) Zbl 1331.49021

J. Math. Sci., New York 211, No. 4, 542-578 (2015); translation from Sovrem. Mat., Fundam. Napravl. 49, 99-131 (2013).
MSC:  49J52 46N10
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Year of Publication

Main Field